# SDR CALA0600370

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 59,205 hours, 26,679 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385022
- Condition: Corroded
- Location: Bs 520-530 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM CORRODED AT STA 520-530, S28R.  THE CORROSION WAS REMOVED AND THE KEEL BEAM WAS REPAIRED IAW SRM 53-60-12 AND 51-40-02.
